# SDR ASOA200901302

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK IN 202 BULKHEAD AT BRACE ACTUATING ROD.  ET INSP IAW NDTM 51-20-06. CRACK VERIFIED. REPAIRED IAW REO 601R-53-11-563 REV.  REMOVED RIVETS AT 202 BULKHEAD IAW SRM 51-42-06. REMOVED RIVETS AND TEE FITTING INSIDE PRESSURE VESSEL AT 202 BULKHEAD. REMOVED STIFFENER AND PILOTS CONTROL CABLE INTERNAL DOUBLER IAW SRM 51-42-06. FABRICATED  REPAIR PARTS IAW REO 601R-53-11-563.  CUT OUT DAMAGE AT 202 BULKHEAD IAW REO 601R-53-11-563.  NDT FS 202 BULKHEAD CUT OUT IAW NDTM 51-20-06 NO DEFECTS NOTED REF ATTCHED NDT REPORT.  LOCATED AND DRILLED ALL FABRICATED PARTS TO 202 BULKHEAD IAW REO 601R-53-11-563.  APPLIED FINISH IAW SRM 51-21-16.
